MAUDE Adverse Event Report: TORNIER INC PERFORM REVERSED PERIPHERAL AND SPHERE SCREWDRIVER BIT T20; bit, surgical

TORNIER INC PERFORM REVERSED PERIPHERAL AND SPHERE SCREWDRIVER BIT T20; bit, surgical
Catalog Number MWJ127
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
In a revision, the surgeon was trying the advance the central screw it the poly using both drivers.In the process the both drivers were broke/bent.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.

Brand Name
PERFORM REVERSED PERIPHERAL AND SPHERE SCREWDRIVER BIT T20
Common Device Name
bit, surgical
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25737265
Report Number0001649390-2026-00701
Device Sequence Number10484471
Product Code GFG
UDI-Device Identifier00846832062492
UDI-Public(01)00846832062492(10)FH0122195
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWJ127
Device Lot NumberFH0122195
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown